# SDR 99ZZZX1922

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86FD
- Make and model: Beech B100
- Aircraft serial: BE14
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 1014024
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W 5 YEAR WING BOLT INSPECTION, FOUND FITTINGS DAMAGED DUE TO IMPROPER INSTALLATION OF RIGHT, LOWER, FORWARD AND LEFT, LOWER FORWARD WING BOLTS.  WASHERS WERE INSTALLED BACKWARDS WHICH DEFORMED THE WING FITTINGS.
